Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable structures on manifolds


Authors: Morton Brown and Herman Gluck
Journal: Bull. Amer. Math. Soc. 69 (1963), 51-58
DOI: https://doi.org/10.1090/S0002-9904-1963-10855-1
MathSciNet review: 0145497
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown and H. Gluck, Stable structures on manifolds. I, Ann. of Math. (to appear). MR 158383
  • 2. M. Brown and H. Gluck, Stable structures on manifolds. II, Ann. of Math. (to appear). MR 145497
  • 3. M. Brown and H. Gluck, Stable structures on manifolds. III, Ann. of Math. (to appear). MR 145497
  • 4. G. Fisher, On the group of all homeomorphisms of a manifold. Trans. Amer. Math. Soc. 97 (1960), 193-212. MR 117712
  • 5. R. Palais, Extending diffeomorphisms, Proc. Amer. Math. Soc. 11 (1960), 274-277. MR 117741
  • 6. M. H. A. Newman, On the superposition of n-dimensional manifolds, J. London Math. Soc. 2 (1927), 56-64.
  • 7. V. K. A. M. Gugenheim, Piecewise linear isotopy and embedding of elements and spheres. I, Proc. London Math. Soc. 3 (1953), 29-53. MR 58204


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10855-1

American Mathematical Society